Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Can someone please help me?  (Read 257 times)

0 Members and 1 Guest are viewing this topic.

Offline kristinsanxiety

  • Full Member
  • ***
  • Posts: 167
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Can someone please help me?
« on: February 19, 2014, 02:23:12 PM »
I'm sorry for such frequent posting but I can't seem to get any relief. I'm going on 2 weeks tomorrow of Fluoxetine and 2 weeks of constantly feeling light headed and dizzy. This isn't even a listed side affect of the medication. Now I'm fearing the worst, at first it was maybe a brain issue and now I'm thinking some kind of heart condition. I don't want to google it but now I feel like my chest hurts (rationally I know it didn't start having pains until I started thinking it could be a heart condition.) I'm a 19 year old female, I'm tired of feeling this way and I'm afraid. Thank you guys for any responses offering comfort and thank you all for being so supportive of me during this rough patch. It's never been so bad.  :traurig001:
Bookmark and Share

Offline marc

  • Community Greeter
  • Hero Member
  • *****
  • Posts: 7716
  • Country: us
  • Rec's: 65
  • Gender: Male
  • Mood: Confused
    Confused
    • Poke This Member
Re: Can someone please help me?
« Reply #1 on: February 19, 2014, 02:48:36 PM »
My wife is a long time pharmacist and she said that any prescription medicine can have
side effects. She said to call your physician. Your dizziness and other symptoms could well
be anxiety related.
Bookmark and Share
If you're going through hell, keep going.
Never, Never, Never, give up.

Offline kristinsanxiety

  • Full Member
  • ***
  • Posts: 167
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Can someone please help me?
« Reply #2 on: February 19, 2014, 07:12:30 PM »
I will have to go back to the Dr if it doesn't go away. Thanks, just hoping for some comfort  :(
Bookmark and Share

Offline scared_ter

  • Newbie
  • *
  • Posts: 13
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Can someone please help me?
« Reply #3 on: February 19, 2014, 07:14:38 PM »
Any ssri can have those effects, no need for you to worry.
Hope u are feeling better.
Bookmark and Share

Offline kristinsanxiety

  • Full Member
  • ***
  • Posts: 167
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Can someone please help me?
« Reply #4 on: February 19, 2014, 07:22:17 PM »
Thank you very much. I notice I don't feel it when I sit still as much as when I move my head. Almost wondering if it's an ear problem from my TMJ, my hearing does go out occasionally if I move my jaw a certain way. Trying to think of friendlier possibilities. Would be wonderful if I could blame it on the medication.
Bookmark and Share

Offline soaringfalcon

  • Hero Member
  • *****
  • Posts: 593
  • Rec's: 12
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Can someone please help me?
« Reply #5 on: February 19, 2014, 07:31:33 PM »
I think you can blame in on the medicine.  SSRIs are changing your brain chemistry and can often make you feel very strange.  For my first weeks on Celexa, I felt very shaky when I moved.  I wasn't shaky but I felt that way if that makes sense.

Hang in there.  It will get better
Bookmark and Share

Offline scared_ter

  • Newbie
  • *
  • Posts: 13
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Can someone please help me?
« Reply #6 on: February 19, 2014, 07:52:18 PM »
My first couple of weeks on setraline I had lots of that.
Ssri's are powerful medications, don't underestimate what they can do.
Hang in there, it can take a month to settle with them.
Bookmark and Share

Offline kristinsanxiety

  • Full Member
  • ***
  • Posts: 167
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Can someone please help me?
« Reply #7 on: February 20, 2014, 07:35:40 PM »
Thank you guys very much for your response!! Really eased my mind.  :yes:
Bookmark and Share

Tags:
 

anything